Vol. 12, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Sparsity of $p$-divisible unramified liftings for subvarieties of abelian varieties with trivial stabilizer

Danny Scarponi

Vol. 12 (2018), No. 2, 411–428

By means of the theory of strongly semistable sheaves and the theory of the Greenberg transform, we generalize to higher dimensions a result on the sparsity of p-divisible unramified liftings which played a crucial role in Raynaud’s proof of the Manin–Mumford conjecture for curves. We also give a bound for the number of irreducible components of the first critical scheme of subvarieties of an abelian variety which are complete intersections.

Manin–Mumford conjecture, number fields, $p$-divisible unramified liftings, Greenberg transform, strongly semistable sheaves
Mathematical Subject Classification 2010
Primary: 14K12
Secondary: 14K15
Received: 9 March 2017
Revised: 9 November 2017
Accepted: 19 December 2017
Published: 13 May 2018
Danny Scarponi
Fakultät für Mathematik
Universität Regensburg